# SDR AT9900789

- Difficulty date: September 23, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N802AT
- Make and model: Doug DC-9-32
- Aircraft serial: 47177
- System (JASC): 5260 · Entrance Stairs
- Part: Step
- Condition: Corroded
- Location: Ventral Stairs
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FOUND SECOND STEP FROM TOP OF VENTRAL STAIRS CORRODED.  REMOVED STEP, REMOVED SUPPORT ANGLES, FABRICATED AND INSTALLED NEW SUPPORT ANGLES, PREPARED AND INSTALLED NEW STEP.  FABRICATED AND INSTALLED REPAIR DOUBLER IAW TIMCO EO 99-1313, DC9 SRM 52-60-0 FIG 2, 51-30-1, 51-30-2, 51-10-2, 51-10-3 AND 52-63-0 FIG 802.
